# SDR UPS96220575

- Difficulty date: June 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, CORROSION ON FLOOR BEAM BOTTOM SIDE OF UPPER FLANGE AT NUTCLIP HOLES STA 680 WL 207.5 LBL 5, 29, 33, 35 RBL 4, 37, 59, 60, AREAS MARKED.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS PER SRM 53-10-1, REPAIRED PER EO 96-2363.
